# SDR ASOA20120723063

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 20,311 hours, 11,791 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  THE AFT OVERHEAD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX ARMED AND RECHARGED THE EMERGENCY LIGHT SYS. OPS CHECKED GOOD.
